Tokyo Journal of Mathematics

Metrical Theory for a Class of Continued Fraction Transformations and Their Natural Extensions

Hitoshi NAKADA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 04, Number 2 (1981), 399-426.

Dates
First available: 2 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270215165

Digital Object Identifier
doi:10.3836/tjm/1270215165

Mathematical Reviews number (MathSciNet)
MR646050

Zentralblatt MATH identifier
0479.10029

Citation

NAKADA, Hitoshi. Metrical Theory for a Class of Continued Fraction Transformations and Their Natural Extensions. Tokyo Journal of Mathematics 04 (1981), no. 2, 399--426. doi:10.3836/tjm/1270215165. http://projecteuclid.org/euclid.tjm/1270215165.


Export citation